MathSciNet Relay Station
MathSciNet bibliographic data
MR310293 (46 #9394) 32F99 (30A80 46J15)
Davie, A. M.; Øksendal, B. K. Peak interpolation sets for some algebras of analytic functions. Pacific J. Math. 41 (1972), 81–87.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement